Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Stopping statins is safe

Premium Questions

doctor1 MD

If I stop taking a station will my type 2 diabetis go away? No prior history of diabetis in my family. Believe I got it by taking Zocor ...

doctor1 MD

and tendonitus in my hands and forearms has become very debilitating and I am considering stopping the Crestor ...

doctor1 MD

Can we stop taking statins? Or will my cholesterol zoom up after stopping statins, even if I maintain exercise and low fat diet? ...

doctor1 MD

Is it possible to gradually stop taking a statin drug? My Dr just wants to put me on another one, but I have done research on statins, & I want to stop. I have terrible leg pains & cramps & am tired ...

doctor1 MD

My doctor wants to consider placing me on statin drugs. My cholesterol is about 234 which it has been for about three years. It sometimes goes diwn to 225 . Over all my health is excellent because I ...

Public Forum Discussions

doctor1 MD

read about Statin drugs is BAD!! Toxic, poison. One time long ago, I remember on the program THE DR s they had a specialist on and he even said NO ONE should be put on Statin drugs......Also I read that if you ...

doctor1 MD

a statin ( -various ones) but they are turn into depressors. I always stop taking them. What else ...

doctor1 MD

I had just started to take a statin and right away had problems with loose, smelly stools and had .../finish going with one visit to the bathroom. I stopped taking it a week ago and today my problem is just about ...

doctor1 MD

I have not had good luck trying 3 of the statin drugs...leg cramps even taking just 5 mg every other day. This was trying Crestor. Previously had tried Altorvastatin and Pravastin and they both ...

doctor1 MD

doctor AGAINST putting me on statins. Neither my mother or father had heart disease, although my father ...

doctor1 MD

would prefer not to take medication, although I have recently been told I need to take statins. Can I ...

doctor1 MD

my dr wants to put me on a statin drug for elevated cholesterol. I have heard many bad things about statins and would rather not go on one. What is the general consensus about statins and their safety? My ...

doctor1 MD

I am in a catch 22, if I take statins my cpk goes up, if I don t my cholesterol goes up I am a 53 yr old man, my cpk right now is about 500, if I stop taking statins it goes down but cholesterol goes ...

doctor1 MD

better. since going through menopause. Is the pot increasing my LDL and do I take a statin to get it down and stop smoking? ...

doctor1 MD

he’d taken statins for his cholesterol for years and had the same thing happen. Only in one leg. He stopped taking the statins and problem went away. What other drugs can be taken for high cholesterol ...

Mobile Questions and Answers

doctor1 MD

Your doctor is correct. Statin drugs can cause elevations in the liver tests. It is recommended, in fact, that people on these drugs have their liver tests checked periodically. If the liver tests are getting worse, you may need to stop the statin drug. However, many other conditions can cause liver problems. You need to ask your doctor if you need other tests or if you need to stop the statin.

doctor1 MD

No atacand is a blood pressure medication called candesartan

doctor1 MD